# SDR AWXA200200441

- Difficulty date: May 22, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 48,200 hours, 34,654 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654482517
- Part serial: 11694
- Location: Zone 700 - Landi
- Part time: 37,056 hours, 30,925 cycles
- Stage of operation: CL
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

TUC - AIR TURN BACK - FLT 0662 - AFTER TAKEOFF FROM TUC EN ROUTE TO PHX THE RIGHT MAIN LANDING GEAR DID NOT RETRACT ON DEPARTURE, TURNED BACK AND LANDED SAFELY AT TUC. MAINTENANCE TROUBLESHOT RETRACTION PROBLEM PER BMM 32-32-00 PG. 101; CYCLED LANDING GEAR FOR 30 MINUTES, COULD NOT DUPLICATE PROBLEM. PERFORMED THERMAL CHECK OF BOTH L/H AND R/H LANDING GEAR ACTUATORS, BOTH WERE THE SAME. PERFORMED PRESSURE CHECK OF R/H MAIN LANDING GEAR DOWNLOCK ACTUATOR, PRESSURE WAS GOOD, WITH PRESSURE GOOD TROUBLESHOOTING CHART RECOMMENDED REPLACEMENT OF R/H MLG DOWNLOCK ACTUATOR. REPLACED ACTUATOR IAW T/C R4M32010, OPERATIONAL AND LEAK CHECK WAS GOOD. **SUPPLEMENTAL** SDR WILL BE SUBMITTED UPON RECEIPT OF VENDOR BENCH TEST R
